Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am almost 27 years old, male. I got LASIK done about 1.5 years back. Post the surgery, I'v always had some problem or the other with my eyes. I have on many many occasions felt one of my eyes had become smaller. I also had an eye infection soon after my LASIK but was it had not relation with that. I'v had difficulty watching movies in theatre/laptop most of the times. On and off, after consulting the doctor I have taken tear lubricants. This problem is especially severe in winter, I think. Now, since the past 2.5 months the problem has been increasing. Now I have immediate dry eyes while using laptop, tv or driving. Even if I use the lubricant five minutes before I sit down infant of the laptop, I get uncomfortable within minutes. One side of my heads starts to get strained, and it reaches the back of my head. This stress in my head then lasts for a while even if I don't strain my eyes. I have also been taking omega-3. I generally drink decent amount of water as well. I am also finding it very difficult to capture everything in front of me, which causes difficulty in driving/watching tv. Also, please note there have been days where I did not use laptop/tv/drive, but even then I get the strain in my head by evening. I have difficulty looking at people after a few seconds, and eventually become so cripple by night that I have to go to bed. As the evening progresses, so does my need to use the lubricant. What can be done?

1 Doctor Answered
I am almost 27 years old, male. I got LASIK done about 1....
Dear lybrate-user:- As per your complaints, you r suffering from post lasic Refractive error & glare. Following treatment is being recommended to you E/d CMC gel 3 times a day × 15 days E/d Nepacheck 3 times a days Sos If above treatment is not responded then inform me.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.